RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Math. Anal. Appl., 2013, том 405, выпуск 1, страницы 156–172 (Mi jmaa5)  

Reduction theorems for operators on the cones of monotone functions

A. Gogatishvilia, V. D. Stepanovb

a Institute of Mathematics of the Academy of Sciences of the Czech Republic, Žitna 25, 11567 Praha 1, Czech Republic
b Peoples' Friendship University of Russia, Miklucho Maklai 6, 117198 Moscow, Russia

Финансовая поддержка Номер гранта
Grantová Agentura České Republiky 201/08/0383
13-14743S
Akademie Věd České Republiky RVO:67985840
Российский фонд фундаментальных исследований 12-01-00524
12-01-00554
Дальневосточное отделение Российской академии наук 12-I-OMN-01
12-II-CO-01M-002
The research of A. Gogatishvili was partially supported by the grants 201/08/0383 and 13-14743S of the Grant Agency of the Czech Republic and RVO: 67985840. The research of V.D. Stepanov was partially supported by the Russian Fund for Basic Research (Projects 12-01-00524 and 12-01-00554) and by the Far Eastern Branch of the Russian Academy of Sciences (Projects 12-I-OMN-01 and 12-II-CO-01M-002).


DOI: https://doi.org/10.1016/j.jmaa.2013.03.046


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 26.11.2012
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmaa5

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:12

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019